Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 1, Issue 3, Pages 219-231

Well-posedness of difference elliptic equation

Institute of Mathematics, Hebrew University, Givat Ram, Jerusalem 91904, Israel

Received 15 November 1996; Revised 23 January 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pavel E. Sobolevskii, “Well-posedness of difference elliptic equation,” Discrete Dynamics in Nature and Society, vol. 1, no. 3, pp. 219-231, 1997.